MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Intermittent Energy Output (4025)
Health Effect - Clinical Codes Chest Pain (1776); Fatigue (1849); Balance Problems (4401); Paresthesia (4421); Insufficient Information (4580); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced episodes of intermittent stimulation caused by the implantable pulse generator (ipg), this was noticed when the patient was lying in bed.The patient indicated that this episode recurred on three more different times, and stimulation resumed immediately.The patient reported a sensation consistent with an increase in stimulation, resulting in a tingling sensation, unsteady walking and a vibrating sensation in the left side; however, at a later date the patient perceived the vibrating sensation on both sides.This situation caused discomfort and muscle/nerve tension, as the patient felt the muscle lock up for a couple of seconds and then release, causing pain in the chest area when it happened.The vibrating sensation evolved into a zapped sensation with a recurrence every 10 to 15 minutes.The patient reports feeling mentally tired as a consequence of this situation.The patient will undergo a revision procedure at a later stage.
 
Additional Manufacturer Narrative
D2b: additional pro code selection that applies to the indication of this device - .

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50920291
Report Number3006630150-2026-07165
Device Sequence Number5393707
Product Code MHY
UDI-Device Identifier08714729985044
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/09/2024
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number538645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured04/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexMale